# SDR QXEA2025081800

- Difficulty date: August 13, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 17,618 hours, 12,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: QXD34002210
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2008. MAIN CABIN AISLE EMERGENCY OVERHEAD LIGHT INOP. REMOVED FROM SERVICE. REPLACED  CABIN EMERGENCY LIGHT ABOVE ROW 14 IAW 33-50-13-00/400-802-A  NO HELP  #1093610  REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT POSITION #3 IAW E175 AMM 33-50-01-801A/400-801A   OPS CHECK GOOD. RETURNED TO SERVICE.
